MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

PHILIPS RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133382
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that the dreamwear full face mask with magnetic clips while using with his dentures.There was no report of patient harm or injury.The manufacturer has not received the product for investigation.The dreamwear instructions for use includes the following warnings: the headgear clips contain magnets.Contact your healthcare professional before you use this mask.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 in.(50 mm) away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators and cochlear implants.Do not use in or near magnetic resonance imaging (mri) equipment.This report will be filed as an initial-final report.We will continue to monitor these complaints regarding magnets.If any additional information is received, an additional report will be filed.The manufacturer concludes no further action is needed at this time.

Brand Name
DREAMWEAR FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15759367
Report Number2518422-2022-92670
Device Sequence Number8229198
Product Code BZD
UDI-Device Identifier00606959046054
UDI-Public00606959046054
Combination Product (Y/N)N
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133382
Device Catalogue Number1133382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale